Facebook Pixel

Why is there heavy bleeding and pain during periods after taking ipill???

By June 16, 2015 - 1:02am
Rate This

My gf and I had unprotected sex but I didn't cm inside her. But still, for safety reasons she took an ipill within 3 hours. After that, she's having a 2 week delayed period and its very different. She is having a lot of bleeding and body ache? Why is this happening or is it just a side effect of the pill??? Please help.

Add a Comment1 Comments

HERWriter Guide

Hi Drummerzone

Yes, this bleeding is likely a side effect of ipills. It may take another month for her cycle to sort itself out and it may be a few more days before this bleeding stops.
In future, use a condom so she does not have to go through this.


June 16, 2015 - 5:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!